# SDR AU970522

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3234 · Landing Gear Selector
- Part: Circuit Board
- Condition: Faulty
- Location: Gear Selector
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR PRINTED CIRCUIT BOARD FAULTY
